# SDR P5CA9500221

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN AFT HOLES OF THE BS 1241 SPLICE STRAP LEFT AND RIGHT SIDE.  REPLACED STRAPS PER BOEING SERVICE BULLETIN 747-53-2283.
